I was on the pill for almost 3 years, then i took a month off. Except, during that month my period didnt come at its scheduled time, i was 2 weeks late. 4 days into that period i started another pack of BC. A week after being on the pill my significant other and I started having unprotected sex. Now, I am 18 days into my pill and I started spotting 4 or 5 days ago. This makes me nervous because i have never ever spotted like this before. It is dark brown and has seeped out every day. The first time i noticed it was after intercourse and at that time it was a significant amount of blood as if i was on my period. I dont really know what to think of this. I am supposed to get my period in 5 or 6 days. We plan to take a test if i do not get my period as planned again, but in the meantime i would love some feedback and advice on what this could be.
Maybe you just got your period early, since you said your period wasn't coming right on schedule. I have had periods before where it had a brownish color. Interrupting your birth control pills can also mess up your cycle. I don't think you have anything to worry about, but test yourself anyway if you don't get your period. And if you are pregnant, be happy; it will be the best times of your life. Good luck.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.